# SDR IPXA2023103012409

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 68,853 hours, 23,359 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4040800917
- Part serial: 1940570
- Condition: Faulted
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING THOUGH 12,000 FT RECEIVED ALT DISAGREE HSG, ALTIMETERS WHERE OFF BY 400 FT , RIGHT SIDE APPEARED TO BE INCORRECT [T3F18E0037HA3] COMPLETED ALTIMETRY SYSTEM TEST REF AMM 34-11-00-730-816-001. CONFIRMED F.O ALTIMETER 400Â€™ SPLIT. R&R RH ADC REF AMM 34-12-01 OPS CHECK NORMAL. ALTIMETRY SYSTEM TEST REF AMM 34-11-00-730-816-001 NO DEFECTS NOTED. ALTIMETER SPLIT BETWEEN CAPT AND F.O. @ 10,000Â€™ = 0Â€™  & 25,000Â€™ = 10Â€™.
